# SDR USAA920081811

- Difficulty date: September 18, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 56,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, CRACKED ANGLE, BS 290, S12R.  REPLACED ANGLE, BS 290, S12R IAW B737 SRM 51-40-02 AND BOIENG DWG 65-45807.
